# SDR SWIA2021073059837

- Difficulty date: June 16, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR BRACKET, COMMON TO DD4 AFT INTERCOSTAL      (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW PAX DOOR BRACKET COMMON TO DD4 AFT INTERCOSTAL. REF DWG# 601R31702 REV -N & CRJ200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE LEAK CHECK WAS SATISFACTORY. SEE CONTINUATION CARD FOR FULL DETAILS.
